# SDR HALA2012022500074

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,820 hours, 32,313 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER EICAS MESSAGE.  ACCOMPLISHED FIM 24-31-00-101-103, SYS CHECKED OK.  NO FAULTS NOTED. OK TO CONTINUE.
